# SDR SWAA2013061817336

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 54,743 hours, 43,734 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 8549
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB LT MAIN GEAR RED LIGHT ILLUMINATED, CYCLED GEAR.  R & R LT UPLOCK ACTUATOR IAW MM.
